# SDR 96ZZZX2996

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B95A
- Engine: Lyc IO360B1A
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Condition: Chafe
- Location: Oil Cooler
- Part time: 10 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

GROUND PERSONNEL NOTED FUEL TYPE VAPORS TRAILING BEHIND TAXIING BEECH TRAVEL AIR.  ACFT RETURNED TO AIRPORT.  INVESTIGATION REVEALED VAPOR WAS, IN FACT, BURNING OIL FROM CHAFED THROUGH OIL LINES FROM COOLER.  LINE WAS CHAFED AND BURNED THROUGH BY UNSHIELDED EXHAUST.  REPLACED OIL LINE WITH LONGER HOSE AND ADDED AN ADEL CLAMP, ROUTING HOSE FURTHER DOWN IN COWL.  A NEW OIL HOSE HAD BEEN INSTALLED ONLY 10 HOURS PREVIOUSLY.
